# SDR 97ZZZX4949

- Difficulty date: November 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210
- Engine: Cont IO520L
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Bypass Spring
- Condition: Failed
- Location: Oil Filter Adapt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL FILTER BYPASS SPRING FOUND BROKEN AND DISC FOUND UNDER ENGINE OIL PRESSURE VALVE.  ENGINE HAD NO OIL PRESSURE AFTER START-UP.  BYPASS DISC FOUND UNDER ENGINE OIL PRESSURE RELIEF VALVE PREVENTING ENGINE FROM DEVELOPING ANY PRESSURE.
